A weak trapezoidal method for a class of stochastic differential equations

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Anderson, DF; Mattingly, JC

Published Date

  • 2011

Published In

Volume / Issue

  • 9 / 1

Start / End Page

  • 301 - 318

Published By

Electronic International Standard Serial Number (EISSN)

  • 1945-0796

International Standard Serial Number (ISSN)

  • 1539-6746

Digital Object Identifier (DOI)

  • 10.4310/cms.2011.v9.n1.a15

Language

  • en